# SDR SWAA2021081506842

- Difficulty date: August 3, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 62,884 hours, 25,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** IN FORWARD CARGO BAY ON SHIELD SUPPORT AT B.S. 494-500A; R.B.L. 23; W.L. 154. / REMOVED AND REPLACED IN FORWARD CARGO BAY SHIELD SUPPORT FROM BS 494 TO BS 500A RBL 23 WL 154 IAW SRM 51-40-02 AND DWG 193A0080
